Uniform perfectness of the limit sets of Kleinian groups

Research output: Contribution to journalArticlepeer-review

9 Citations (Scopus)


In this note, we show, in a quantitative fashion, that the limit set of a non-elementary Kleinian group is uniformly perfect if the quotient orbifold is of Lehner type, i.e., if the space of integrable holomorphic quadratic differentials on it is continuously contained in the space of (hyperbolically) bounded ones. This result covers the known case when the group is analytically finite. As applications, we present estimates of the Hausdorff dimension of the limit set and the translation lengths in the region of discontinuity for such a Kleinian group. Several examples will also be given.

Original languageEnglish
Pages (from-to)3603-3615
Number of pages13
JournalTransactions of the American Mathematical Society
Issue number9
Publication statusPublished - 2001


  • Hausdorff dimension
  • Kleinian group
  • Translation length
  • Uniformly perfect


Dive into the research topics of 'Uniform perfectness of the limit sets of Kleinian groups'. Together they form a unique fingerprint.

Cite this